# SDR FDEA202104010859

- Difficulty date: April 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: ARB3027501
- Part serial: S16585
- Condition: Worn
- Location: Lt Wing Droop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING: DROOP L/E UPPER OUTBD EDGE HAS DEEP WEAR MARK INTO SKIN (MARKED AND   DOT 87) REPAIRED L/H WING DROOP L/E UPPER OUTBOARD EDGE REF. SRM 57-10-11 VOL1 FIGURE 97   SHEET 1
